# SDR UALA2009092903070

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 74,872 hours, 12,160 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T485503
- Part serial: 108
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD PRESSURE LEAK AT CAPTAIN'S LEFT SLIDING WINDOW.  SUSPECTED LEAK AREA MARKED WITH TAPE.  SQUEAL STARTED AT VERY LOW CBN DIFF PRESSURE AND CONTINUED UP TO CRZ DIFF PRESSURE OF 8.6. PRESSING ANYWHERE ON THE WINDOW DID NOT MAKE ANY DIFFERENCE.  REPLACED & ADJUSTED WINDOW.
